On properties of fuzzy subspaces of vectorspaces
Keywords:
vector space, fuzzy subspace, normal fuzzy subspaceAbstract
In this paper, we introduce the notion of normal fuzzy subspace of vector spaces. By using it, we construct new fuzzy subspaces. We also show that, under certain conditions, a fuzzy subspace of a vector space is two-valued and takes 0 and 1.
References
M. T. Abu osman, ”On t−fuzzy subfield and t−fuzzy vector subspace”, Fuzzy Sets Syst 33 (1989), 111-117.
M. T. Abu osman, ”On fuzzy vector spaces via triangular norms”, Bull. Malaysian Math. Soc. 9(1) (1986), 33-42.
R. Biswas, ”Fuzzy fields and fuzzy linear spaces redefiened ”, Fuzzy Sets Syst 33 (1989), 257-259.
C. L. Chang, ”Fuzzy topological spaces”, J. Math. Anal. Appl. 24 (1968), 182-190.
P. Das, ”Fuzzy vector spaces under triangular norms”, Fuzzy Sets Syst 25 (1988), 73-85.
A. K. Katsaras, ”Linear fuzzy neighborhood spaces”, Fuzzy Sets Syst 16 (1985), 25-40.
A. K. Katsaras, D. B. Liu, ”Fuzzy vector spaces and fuzzy topological spaces”, J. Math. Anal. Appl. 58 (1977), 135-146.
R. Kumar, ”Fuzzy vector spaces and fuzzy cosets”, Fuzzy Sets Syst 45 (1992), 109-116.
R. Kumar, ”On the dimension of a fuzzy subspace”, Fuzzy Sets Syst 54 (1993), 229-234.
R. Lowen, ”Convex fuzzy sets”, Fuzzy Sets Syst 3 (1980), 291-310.
P. Lubczonok, ”Fuzzy vector spaces”, Fuzzy Sets Syst 38 (1990), 329-343.
P. P. Ming, Y. M. Ming, ”Fuzzy topology I, neighborhood structure of a fuzzy point and Moors-Smith convergence”, J Math Anal 76 (1980), 571-599.
S. Nanda, ”Fuzzy fields and fuzzy linear spaces”, Fuzzy Sets Syst 19 (1986), 89-94.
Y. Terao, N. Kitsunezaki, ”Fuzzy sets and linear mapping on vector spaces”, Math. Japonica 39, No. 1(1994), 61-68.
Y. Yandong, ”Finitely generated T −fuzzy linear spaces”, Fuzzy Sets Syst 30 (1989), 69-81.
Y. D. Yu, ”Fuzzy linear spaces redefined ”, Fuzzy Math. 4(3) (1984), 59-62.
L. A. Zadeh, ”Fuzzy sets” Inform. Control, 8(1965), 338-353.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.